# SDR CA120118013

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Failed
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  FOUND THAT THERE IS POTENTIAL FOR THE AILERON CONTROL CABLE TO CHAFE ON THE WING ROOT RIB FAIRLEAD CAUSING PREMATURE CABLE WEAR.
